Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of harmonic Arakelyan sets


Authors: M. Goldstein and W. H. Ow
Journal: Proc. Amer. Math. Soc. 119 (1993), 811-816
MSC: Primary 31B05; Secondary 30E10, 30F15
MathSciNet review: 1149971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a closed subset $ F$ of either $ {R^N},\;N \geqslant 3$, or a Riemann surface, necessary and sufficient conditions are given so that every function continuous on $ F$ and harmonic in the interior can be uniformly approximated on $ F$ by globally defined harmonic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05, 30E10, 30F15

Retrieve articles in all journals with MSC: 31B05, 30E10, 30F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1149971-5
PII: S 0002-9939(1993)1149971-5
Article copyright: © Copyright 1993 American Mathematical Society